Please do not judge or flame because of the following:
Honestly not sure what to think, and had no where else to turn for answers.
I, being the idiot that I am, recently participated in illegal activities with a drug that I would rather not speak of. It involved a syringe, which I am positive was clean. (I am the one whom took it out of the undamaged wrapper)
The morning after "participating", in which I only injected once before realizing how much of an idiot i was, i experienced pain at the site of injection. It has now been 3 days since and I am experiencing the same discomfort accompanied by inflammation and slight swelling in the immediate location of injection. It is possible, but more discomfort is experienced, to extend my arm. I do not feel as if I am sick or "under the weather" per say, but I do feel slight fatigue from normal daily activities and the feeling of aches which would normally accompany the onset of a flu or cold.
I would almost compare the discomfort I speak of as a muscle soreness due to build up of lactic acid, but I'm sure its deeper than that.
My question to the board is a possibility as to what the actual problem is, whether it is a simple infection that I can take care of through over the counter drugs, or whether the knowledge of the board can pin point it as something more serious.
Again, I prefer not to be ridiculed about the activity in which the "problem" came from, but would rather appreciate the input as to what could possibly be going on, and further more how to treat this.
This incident of me participating in this activity will NOT happen again, curiosity got the best of me and I am now dealing with the consequences.
This is a rather embarrassing thread for me to start, so please be as informative and helpful as possible.
Can't see why anyone would give you a bad time because of "your bad time" with I.V. drug use.
It actually may take as long a week for the discomfort/swelling/infection to go away. However your other symptoms along with the red inflammation is in fact something to have checked. Could be an abcsess is forming or something even more serious -- tissue necrosis -- caused by unsanitary conditions/fillers.
This post immediately reminded me of the 2000 movie, Requiem For a Dream.
If it's not improving by Wed or Thursday (at latest) go seek medical help, or you too may lose your entire arm, the way Jared Leto did in that movie. Still creeps me out.
i've never used IV drugs myself, but i've known people who did.
it could be any of a number of things: needle went in at the wrong angle, may have even injected into a muscle.
i experience discomfort for a couple of days after i get a blood test. sometimes even the doctors screw it up. i get redness and bruising.
but if it doesn't clear up, go see a doctor.